# SDR MALA060070

- Difficulty date: February 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 44,751 hours, 49,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN UNUSUAL VIBRATION IN CRUISE FLIGHT. AFTER DEBRIEFING THE CREW, THE ONSET OF THE VIBRATION WAS DURING STRAIGHT AND LEVEL FLIGHT AND AT 210KTS.  THEY WERE NOT IN ICING CONDITIONS, THERE WAS NO TURBULANCE, A/P AND YAW DAMPNERS ENGAGED, CONDITION LEVERS AT 1270 AND TG AT 75%. NO EFFECT OF DISCONNECTING THE AUTOPILOT. NO AHARS PROBLEMS AND DID NOT CHANGE WITH POWER LEVER MOVEMENTS.  AIR RETURN TO MEM. RAN ENGINES ONE AT A TIME AND FOUND LITTLE TO NO VIBRATION IN THIS RANGE. REPLACED ONE DAMAGED RIVET IN RT NLG DOOR TEFLON STRIP AND REPAIRED A DEICE BOOT PATCH ON RT INBD LEADING EDGE. TEST FLIGHT IS REQUESTED.
